MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH

AOMORI OLYMPUS CO., LTD. SINGLE USE COMBINATION CLEANING BRUSH; SINGLE USE SINGLE-ENDED CLEANING BRUSH
Model Number BW-412T
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: (b)(6) hospital.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Event or Problem Description
It was reported the single use single-ended cleaning brush was getting caught strongly around 13 cm from the suction cylinder to the distal end side.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report was sent in error as the initially reported malfunction would not cause or contribute to a death or a serious injury if it were to recur.
 
Event or Problem Description
No additional information received from customer.

Brand Name
SINGLE USE COMBINATION CLEANING BRUSH
Common Device Name
SINGLE USE SINGLE-ENDED CLEANING BRUSH
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key22532852
Report Number9614641-2025-01222
Device Sequence Number7487507
Product Code MNL
UDI-Device Identifier04953170297427
UDI-Public04953170297427
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS1-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBW-412T
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date07/17/2025
Supplement Report FDA Received Date09/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown